Join the 'Psychotic' group to help and get support from people like you.
We found 26 questions associated with the 'Psychotic' topic.
Posted 31 Mar 2013 • 10 answers
I was on Prednisone for almost three weeks for severe asthma issues. My pulmonologist prescribed first round, then I went to ER in the middle of the night because I couldn't breathe and ER doctor prescribed another round, then doctor was out of town so nurse recommended I stay on it until I... read more
Posted 23 Jan 2015 • 7 answers
I'm 46- dealt with depression my whole life and at 19 had a psychotic break/manic episode and then diagnosed BP 1. I refused to take the lithium that was prescribed to me and had 3 more complete psychotic breaks- I got the hint and since the last manic episode was so horrific- absolutely... read more
Posted 25 Oct 2016 • 6 answers
Thank you to all my friends here, your concern is very touching! This overdose (doctor investigated and admitted that he mistakenly wrote my prescription for FOUR times the dose that he meant to write it for). It actually took me months, no, I take that back, YEARS, to overcome all the negative... read more
Posted 19 Jan 2013 • 5 answers
My psychiatrist changed my diagnosis from "major deppression" to "Bipolar Disorder" after I was put on "Nardil"-(MAOI) and had a manic/psychotic episode. I think all my manic/psychotic episodes have been triggered by the Nardil, though I stay on it because it's... read more
Posted 2 Jul 2016 • 2 answers
My wife suffered a psychotic episode after 3 days on prednisone, stopped taking it, but had to be hospitalized for over a week, still having visual hallucinations that won't stop. She is now taking Aricept to lessen the symptoms, but gets depressed over not being able to stop seeing things and... read more
Posted 2 May 2017 • 1 answer
I've been on it for 2 months now and I'm stable but there is no decrease in delusions. I was on Latuda for a while a little over a year ago and I found it to be more helpful then but switched to loxapine because of bad fatigue, loxapine also made me fatigued. Anyhow, I had two major... read more
Posted 13 May 2013 • 3 answers
I was on Zoloft for about three years for anxiety and was switched over to Wellbutrin last week. There is a huge difference. Besides the very vivid dreams, I am feeling very lethargic and fuzzy headed most of the time. In addition, today I have started hearing "whispering" in my left ear... read more
Posted 23 Nov 2016 • 1 answer
Hi folks I have been taking 375mg venlafaxine which has helped me but I have been left still with anxiety and some racing thoughts. I have unsuccessfully tried some of the anti-psychotics even on a small dose I find them too sedating. So my psychiatrist has prescribed me pregabalin 75mg twice a... read more
Posted 1 Feb 2018 • 2 answers
I know Abilify is also known to gain weight. But I heard it is one of the least culprits when it comes to psychotic medicines. While Zyprexa is the worst culprit, by far. I am about to ask my doctor to switch me to Abilify from Zyprexa for that reason. Will I lose weight? My doctor first... read more
Posted 20 Nov 2013 • 1 answer
How does one affect you compared to the other? Are they prescribed according to the diagnoses, if so why, and what are some of the diagnoses/symtoms for which each would be prescribed?
Posted 18 Feb 2017 • 1 answer
Hi everyone, Once again I'm due to start an add in of an anti psychotic but every time I do my anxiety gets worse and I panic I also get funny heart beats feels like it's slow and exaggerated... is this likely to happen with seorquel too ? I'm on 375mg Effexor which I tolerate well... read more
Posted 19 Aug 2018 • 2 answers
Should an anti-psychotic be used with an antidepressant for psychotic depression?
Posted 30 Mar 2019 • 1 answer
A few times I ran out of Xanax due to my tolerance building up over the years. Withdrawal from Xanax has landed me in the hospital multiple times in a psychotic state. (like having a nightmare while I was wide awake) I ran out of the house. Thank God I had a roommate who got me back inside. My... read more
Geodon (ziprasidone) & Seroquel (quetiapine) given together. Does this combination pose health risk?
Posted 21 Apr 2019 • 1 answer
My daughter was given this combination of medication after a psychotic episode, which includes paranoia, I've read 2 antipsychotics should not be given together and she just took them as she was prescribed them both today and now I read about the risks. Any thoughts?
Posted 6 Dec 2014 • 2 answers
I am a schizoaffective individual who, in psychotic episodes, experiences voices that seem/feel like memories and can be associated with mental images of the voice's setting. Voices are always of real people I've met. Anyway, I'm trying to withdraw from a low dose of clonazepam. For... read more